Sign in to follow this  
Followers 0

steroids and anti-depressants

13 posts in this topic

Posted

Not an expert on the subject but a an old training partner of mine was a relapsing alcoholic was a long low dose of sastanon i think? was 19 stone could bench 505lb no problem.Relapsed got drunk somone gave him an antidepressants about an hour later starting foaming at the mouth/couldnt breath.Went to hospital had his stomach pumped and was sent home.Next day he died (unexplained death). Just putting it out there for general info.Just in case:thumbup1:

Share this post


Link to post
Share on other sites

Posted

Well.. grey area really.. cheers for the heads up tho!!

Share this post


Link to post
Share on other sites

Posted

funny how its never the alcohol:confused1:

Share this post


Link to post
Share on other sites

Posted

funny how its never the alcohol:confused1:

Funny how it was decided as an "Unexplainable Death" too......

Share this post


Link to post
Share on other sites

Posted

funny how its never the alcohol:confused1:

EVERY 2-3 MONTHS HE WOULD DISSAPEAR FOR A WEEK PROPER ON THE STREETS WHITE LIGHNING STYLE!SO MIXING STEROIDS AND ALCOHOL WASNT A PROBLEM. AND THE GUY HE WAS DRINKING WITH GAVE HIM THE ANTIDEPRESSANT SO IT WAS FINE FOR HIM MIXING THEM 2 .WHICH LEAVES YOU TO BELIVE IT WAS THE STEROIDS/ANTIDEPRESSENTS THAT MIGHT BE THE CAUSE? WHO KNOWS?:confused1:

Share this post


Link to post
Share on other sites

Posted

sorry to hear about your mate, but sooooo many variables could be responsible here, and its soooo anecdotal its not funny... I could easily claim that the recession is because of aas as it raises agression and makes bankers take stupid risks...

Share this post


Link to post
Share on other sites

Posted

Had to study antidepressants as part of work for around five years and never came across anything that suggested a significant contraindication with AAS.

What antidepressant was it?

There's a big difference between types and some of them expressly require no alcohol as the interaction in the liver can cause malabsorption of the antidepressants and put large strain on the cells of the liver - or more likely can cause extreme drowsiness and other side effects (including nausea).

Foaming at the mouth & can't breath sounds more like an anaphylaxic/allergic reaction.... or even a heart attack, but is impossible to say.

Share this post


Link to post
Share on other sites

Posted

Had to study antidepressants as part of work for around five years and never came across anything that suggested a significant contraindication with AAS.

What antidepressant was it?

There's a big difference between types and some of them expressly require no alcohol as the interaction in the liver can cause malabsorption of the antidepressants and put large strain on the cells of the liver - or more likely can cause extreme drowsiness and other side effects (including nausea).

Foaming at the mouth & can't breath sounds more like an anaphylaxic/allergic reaction.... or even a heart attack, but is impossible

to say.

Sorry I dont know what anti depressant was given to him.Didnt want to start a thread on it just thought id put it out there :thumbup1:

Share this post


Link to post
Share on other sites

Posted

Sounds a little like anaphylaxis, however what gets me is that anaphylaxis is normally a pretty instant reaction. Would like to know what antidepressant it was and why he was given it tbh (I see above that you don't know)... pretty dodgy someone giving him something that was not prescribed for him. Mixing antidepressants with alcohol tend to give a massive sedation type of effect. Sounds a little unfortunate what happened to him :(

Share this post


Link to post
Share on other sites

Posted

I have heard of some reactions from anti depressants but it seems a bit strange to cause death if his mate gave him the anti depressant was he sure that it was what his mate said it was and he was not given some different kind of pill by accident?

Share this post


Link to post
Share on other sites

Posted

I have heard of some reactions from anti depressants but it seems a bit strange to cause death if his mate gave him the anti depressant was he sure that it was what his mate said it was and he was not given some different kind of pill by accident?

True as i say he was a proper alcoholic at one time and used to drink with the people on the streets used to know them all (a right odd bunch).So it may well have not been an antidepressant but its just what i was told and what he told the hospital when he had his stomach pumped.

Share this post


Link to post
Share on other sites

Posted

Im on amitryptaline 100mg per day and not had any adverse effects so far , ive also been on citalopram and prozac in past and had no problems.

But thats me, and i did a little research before current cycle and didnt notice any problems from other people, (maybe i wasnt looking hard enough though), so would say to anyone else using any to have a proper look.

Its a shame you didnt know what tab it was, as they do vary lots.

Share this post


Link to post
Share on other sites

Posted

EVERY 2-3 MONTHS HE WOULD DISSAPEAR FOR A WEEK PROPER ON THE STREETS WHITE LIGHNING STYLE!SO MIXING STEROIDS AND ALCOHOL WASNT A PROBLEM. AND THE GUY HE WAS DRINKING WITH GAVE HIM THE ANTIDEPRESSANT SO IT WAS FINE FOR HIM MIXING THEM 2 .WHICH LEAVES YOU TO BELIVE IT WAS THE STEROIDS/ANTIDEPRESSENTS THAT MIGHT BE THE CAUSE? WHO KNOWS?:confused1:

It wasn't the cause.

Sorry about your mate but it certainly wasn't an interaction between steroids and anti D's that caused his death.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0